Alert archive / Florida / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 27, NWS Miami, FL

May 15, 2006Broward County, Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 15, 2006, 2:47 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 58 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2006, 2:47 PM EDT (18:47 UTC)
Expired
May 15, 2006, 3:45 PM EDT
In force
58 min
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

Counties Broward County, FL, Miami-Dade County, FL

The radar

The Miami radar (KAMX), 41 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 2:50 PM EDTTSTM WND GST 60Aventura, FL60 MPH WIND GUST AND DIME SIZE HAIL.
May 15, 2:56 PM EDTTSTM WND GST 60Fort Lauderdale, FL60 MPH WIND GUST AT FORT LAUDERDALE/HOLLYWOOD INTERNATIONAL AIRPORT
May 15, 3:00 PM EDTTSTM WND DMGMiami Lakes, FLRELAYED REPORT OF PATIO DAMAGE TO HOME IN MIAMI LAKES. COURTESY OF CBS-4.
May 15, 3:05 PM EDTHAIL 1North Miami Beach, FLONE-INCH HAIL AND POWER LINES DOWN.
May 15, 3:19 PM EDTTSTM WND GST 61Opa-Locka, FL61 MPH WIND GUST MEASURED AT OPA LOCKA AIRPORT
May 15, 3:20 PM EDTTSTM WND DMGOpa-Locka, FLMETAL ROOFING MATERIAL TORN OFF BUILDING AT 14970 NW 42 AVE ON THE GROUNDS OF OPA-LOCKA AIRPORT...OPF. ROOFING MATERIAL WAS STREWN ACROSS ADJACENT PARKING LOT AND HIT SEVERAL PARKED VEHICLES. INSULATION FROM ROOF SCATTERED ACROSS PARKING LOT. DAMAGED DETERMINE
May 15, 3:20 PM EDTHAIL 12 E Carol City, FLONE INCH HAIL REPORTED NEAR NW 7 AVE AND NW 186 ST
May 15, 3:25 PM EDTTSTM WND DMGCarol City, FLTREES DOWN NEAR NW 42 AVE AND NW 184 ST. REPORT RELAYED BY CBS-4.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.8 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2006-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2006-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1628 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 151852
SVRMFL
FLC011-086-151945-
/O.NEW.KMFL.SV.W.0027.060515T1847Z-060515T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
247 PM EDT MON MAY 15 2006

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BROWARD COUNTY IN SOUTH FLORIDA.
  NORTHEASTERN MIAMI-DADE COUNTY IN SOUTH FLORIDA.

* UNTIL 345 PM EDT

* AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM MIAMI LAKES TO NORTH MIAMI...OR
  ALONG A LINE EXTENDING FROM MIRAMAR TO 7 MILES NORTHWEST OF 
  MIAMI   BEACH...AND MOVING NORTH AT 15 MPH. ANOTHER CLUSTER OF STRONG
  THUNDERSTORMS LOCATED OVER THE FORT LAUDERDALE AREA WAS BEGINNING TO
  MOVE OFFSHORE. THIS CLUSTER IS ALSO CAPABLE OF PRODUCING LARGE
  HAIL AND WIND GUSTS IN EXCESS OF 60 MPH.

  NATIONAL WEATHER SERVICE HAS RECEIVED NUMEROUS REPORTS OF DIME TO GOLF 
  BALL SIZED HAIL ACROSS THE HIALEAH AREA. THIS ACTIVITY IS BEGINNING TO 
  SPREAD NORTH ALONG THE PATH OF THE STORMS. POWER OUTAGES HAVE ALSO BEEN
  REPORTED WITH THE NORTHERN CLUSTER ACROSS BROWARD COUNTY NEAR PEMBROKE 
  ROAD AND INTERSTATE 95.

* THE LINE OF STORMS WILL AFFECT...
  NORTH MIAMI
  CAROL CITY
  MIRAMAR
  AVENTURA
  SOUTHWEST RANCHES
  HOLLYWOOD
  FORT LAUDERDALE

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN
THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED.

LAT...LON 2588 8045 2578 8011 2609 8002 2618 8036

$$

PS
3 follow-up statements
000
WWUS52 KMFL 151905
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
301 PM EDT MON MAY 15 2006

FLC011-086-151945-
/O.CON.KMFL.SV.W.0027.000000T0000Z-060515T1945Z/
BROWARD FL-MIAMI-DADE FL-
301 PM EDT MON MAY 15 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHEASTERN MIAMI-DADE AND SOUTHEASTERN BROWARD COUNTIES...

AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM MIAMI LAKES TO NORTH 
MIAMI...AND NORTH TO FORT LAUDERDALE. THESE STORMS WERE MOVING TO 
THE NORTHEAST AT 25 MPH.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL AND STRONG 
GUSTS TO 60 MPH. IF OUTDOORS...SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE. LISTEN TO NOAA WEATHER RADIO OR LOCAL MEDIA TO GET THE 
LATEST INFORMATION ON THESE STORMS.

LAT...LON 2588 8045 2578 8011 2609 8002 2618 8036

$$

CHRISTENSEN
000
WWUS52 KMFL 151935
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
332 PM EDT MON MAY 15 2006

FLC011-086-151945-
/O.CON.KMFL.SV.W.0027.000000T0000Z-060515T1945Z/
BROWARD FL-MIAMI-DADE FL-
332 PM EDT MON MAY 15 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHEASTERN MIAMI-DADE AND SOUTHEASTERN BROWARD COUNTIES...

AT 328 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF 
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THE LEADING EDGE OF THESE 
STORMS WAS LOCATED ALONG A LINE EXTENDING FROM HOLLYWOOD TO GOLDEN 
BEACH...OR ALONG A LINE EXTENDING FROM HOLLYWOOD TO HALLANDALE 
BEACH...WITH THE BACK SIDE OF THE STORMS EXTENDING SOUTHWEST AS FAR 
BACK AS MIAMI LAKES IN NORTHEAST MIAMI DADE. THE STORMS WERE MOVING 
NORTHEAST AT 15 MPH. DESPITE THIS MOVEMENT...THESE STORMS KEEP 
REDEVELOPING ALONG THE SAME GENERAL AREA WHICH WILL CAUSE PONDING
OF WATER ON ROADWAYS. IF THE PATTERNS CONTINUES...URBAN FLOOD 
ADVISORIES MIGHT BECOME NECESSARY.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PLANTATION...SUNRISE...DANIA BEACH...INTERSECTION I-595 AND I-95...
LAUDERHILL...FORT LAUDERDALE BEACH...LAUDERDALE LAKES...FORT
LAUDERDALE AND PORT EVERGLADES.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN
THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED.

LAT...LON 2588 8045 2578 8011 2609 8002 2618 8036

$$

PS
000
WWUS52 KMFL 151949
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
347 PM EDT MON MAY 15 2006

FLC011-086-151957-
/O.EXP.KMFL.SV.W.0027.000000T0000Z-060515T1945Z/
BROWARD FL-MIAMI-DADE FL-
347 PM EDT MON MAY 15 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIAMI-DADE AND
SOUTHEASTERN BROWARD COUNTIES EXPIRES AT 345 PM EDT...

AT 345 PM...DOPPLER RADAR INDICATED THAT THE CLUSTER OF STORMS 
ACROSS NORTHEAST MIAMI DADE AND SOUTHEAST BROWARC COUNTIES IS 
GRADUALLY WEAKENING AND IS NO LONGER SEVERE AT THIS TIME. 
HOWEVER...REPORTS FROM ACROSS THE AREA AND DOPPLER RADAR INDICATE 
THAT THE STORMS KEEP REDEVELOPING ACROSS THE SAME AREA FROM 
HOLLYWOOD SOUTHWEST TO MIAMI LAKES AND ARE CAPABLE OF PRODUCING 
SMALL HAIL AND WIND GUSTS IN EXCESS OF 45 MPH. RESIDENTS ARE ADVISED 
TO REMAIN ON THE ALERT IN CASE NEW WARNINGS BECOME NECESSARY.

LAT...LON 2588 8045 2578 8011 2609 8002 2618 8036

$$

PS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 9:51 AM EDT, 4 hours 56 minutes earlier.

Area forecast discussion, May 15, 9:51 AM EDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
951 AM EDT MON MAY 15 2006

.UPDATE...CONVECTIVE PARAMETERS CALCULATED WITH MORNING SOUNDING
DATA LOOKING VERY IMPRESSIVE. STEEP MID-LEVEL LAPSE RATE WITH AN
AFTERNOON LIFTED INDEX OF -11C...CAPE OVER 5000 J/KG...ELEVATED
DRY LAYER...RAPIDLY INCREASING LOW-LEVEL MOISTURE...GOOD SURFACE
HEATING AND SEABREEZE DEVELOPMENT JUST SOME OF THE MORE PROMINENT
FEATURES THAT WILL SET US UP FOR SOME STRONG STORMS THIS
AFTERNOON. WILL UPDATE HAZARDOUS WEATHER OUTLOOK TO RAMP UP
SEVERITY POTENTIAL JUST A TAD. MOS GUIDANCE PRECIP POTENTIAL LOOKS
HIGH WITH 85-100 POPS TODAY...LIKELY DUE TO GIANT BULLSEYE OF
CONVECTIVE FEEDBACK. CURRENT FORECASTS OF 50 PERCENT EAST COAST DO
LOOK A BIT LOW...HOWEVER. WILL BUMP UP INTO LIKELY RANGE...AT
LEAST FOR PALM BEACH AND BROWARD GIVEN SOUTHWEST STEERING FLOW AND
STRONG STORM POTENTIAL. WILL ALSO BUMP UP POPS A BIT WEST COAST
GIVEN THREAT OF APPROACHING SHOWERS CURRENTLY MOVING INTO THE WEST
COAST MARINE AREAS.

&&

.PREV DISCUSSION...

..ACTIVE WEATHER NEXT FEW DAYS BRINGING MUCH NEEDED RAINFALL...

DISCUSSION...UPPER TROUGH AMPLIFYING OVER THE GULF OF MEXICO WILL
ALLOW DEEP TROPICAL MOISTURE TO SURGE INTO SOUTH FLORIDA THIS
AFTERNOON. GOES SOUNDER DPI IMAGERY SHOWS THE DEEPER MOISTURE JUST
SOUTH OF THE KEYS...READY TO MAKE HEADWAY INTO THE LOCAL AREA.
FORECAST SOUNDINGS FROM BOTH THE GFS AND NAM SHOW PRECIPITABLE WATER
INCREASING MARKEDLY THROUGH THIS AFTERNOON...REACHING BETWEEN
1.75-2.00 INCHES BY THIS EVENING. FORECAST STABILITY INDICES SHOW A
VERY UNSTABLE ATMOSPHERE BY THIS AFTERNOON...SO THUNDERSTORM
DEVELOPMENT IS EXPECTED. MEAN FLOW WILL BE ORIENTED FROM THE SW...SO
THE BEST CONVERGENCE WILL BE ALONG THE EAST COAST UPON SEA BREEZE
FORMATION. SO WILL HAVE THE HIGHEST POPS EAST COAST...ALONG WITH
MENTION OF THE POSSIBILITY FOR A FEW STRONG THUNDERSTORMS.

AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH EARLY WEDNESDAY. A
COLD FRONT ACROSS THE DEEP SOUTH WILL MOVE INTO NORTH AND CENTRAL
FLORIDA TONIGHT...THEN INTO SOUTH FLORIDA TUESDAY AND TUESDAY
NIGHT...BEFORE FINALLY EXITING THE AREA ON WEDNESDAY. GFS
CONTINUES TO SHOW SO MUCH CONVECTIVE FEEDBACK THAT THE NAM WAS
SIDED. LOWERED POPS TONIGHT TO CHANCE CATEGORY...SINCE IT APPEARS
AS THOUGH CONVERGENCE WILL BE LACKING AND THE BEST FORCING WILL
REMAIN TO OUR NORTH. HOWEVER...LOW LEVEL CONVERGENCE WILL OCCUR
ACROSS THE AREA IN ASSOCIATION WITH THE FRONTAL BOUNDARY TUESDAY
AND TUESDAY NIGHT. THIS CONVERGENCE...COUPLED WITH DEEP TROPICAL
MOISTURE IN PLACE AND THE UPPER TROUGH TO THE WEST...WILL PROVIDE
AMPLE SUPPORT FOR NUMEROUS THUNDERSTORMS ACROSS THE AREA. SOUTH
FLORIDA WILL ALSO BE IN THE RIGHT REAR QUAD (FAVORABLE QUADRANT
FOR LIFT) OF A >100 KNOT JET TUE THROUGH EARLY WED MORNING. THIS
WILL RESULT IN A GOOD CHANCE FOR THUNDERSTORMS (SOME POSSIBLY
STRONG)...THOUGH THINKING IS THAT LOCALLY HEAVY RAINFALL WILL BE
THE MAIN IMPACT...DUE TO THE POTENTIAL OF TRAINING OF STORMS
ALONG THE FRONT...AS THE FLOW BECOMES ALMOST PARALLEL TO THE
FRONTAL BOUNDARY. THROUGH WEDNESDAY...THE BEST ESTIMATE IS FOR A
GENERAL 1-3 INCH RAINFALL AREA WIDE...WITH LOCALIZED HIGHER AMOUNTS.
THESE EXPECTED AMOUNTS ARE MUCH LOWER THAN FLASH FLOOD GUIDANCE (DUE
TO THE RECENT VERY DRY CONDITIONS)...THUS NO FLASH FLOOD WATCH IS
NEEDED.

THE WEATHER WILL IMPROVE THROUGHOUT THE DAY ON WEDNESDAY...AS THE
COLD FRONT MOVES OFF THE COAST. THEN...MOSTLY DRY CONDITIONS ARE
EXPECTED FOR MUCH OF THE REST OF THE WEEK. GFS HAS DELAYED THE
MOISTURE RETURN UNTIL SUNDAY...SO KNOCKED POPS DOWN FOR SATURDAY.

MARINE...WINDS WILL INCREASE OUT OF THE SOUTHEAST UPWARDS TO
15 KNOTS THIS AFTERNOON AND TONIGHT...BUT NO HIGHLIGHTS ARE
NECESSARY AT THIS TIME. GULF STREAM SEAS WILL BRIEFLY BUILD BEHIND
THE COLD FRONT WEDNESDAY INTO EARLY THURSDAY...BEFORE SETTLING
BACK DOWN BY THURSDAY AFTERNOON.

FIRE WEATHER...NO CONCERNS. MUCH NEEDED RAINFALL LOOKS TO BE ON
THE WAY.

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
Hazardous weather outlook, May 15, 10:43 AM EDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1043 AM EDT MON MAY 15 2006

FLZ063-066>075-161445-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
1039 AM EDT MON MAY 15 2006

...SCATTERED THUNDERSTORMS, SOME STRONG, EXPECTED THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: INCREASING LOW LEVEL MOISTURE, STRONG DIURNAL
HEATING, SEA BREEZE CONVERGENCE AND UNSTABLE ATMOSPHERIC
CONDITIONS WILL LEAD TO SCATTERED THUNDERSTORMS THIS AFTERNOON.
THE STORMS WILL DEVELOP OVER INTERIOR SECTIONS OF SOUTH FLORIDA
AND THEN MOVE EASTWARD UNDER A WEST TO SOUTHWEST STEERING FLOW. A
FEW OF THESE STORMS COULD BECOME STRONG, ESPECIALLY ACROSS BROWARD
AND PALM BEACH COUNTIES AS SEA AND LAKE OKEECHOBEE BREEZES
INTERACT. EXPECT FREQUENT LIGHTNING, WIND GUSTS TO 50 MPH OR HIGHER,
LOCALLY HEAVY DOWNPOURS AND LARGE HAIL POSSIBLE WITH THE STRONGEST
STORMS. FUNNEL CLOUDS ARE ALSO POSSIBLE, ESPECIALLY ALONG THE
EAST COAST AND NEAR LAKE OKEECHOBEE DUE TO SEA/LAKE BREEZES AND
OUTFLOW BOUNDARIES INTERACTION.

FLOODING: PONDING OF WATER ON ROADS AND POORLY DRAINED AREAS IS
POSSIBLE WITH THE HEAVIEST SHOWERS AND STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COLD FRONT WILL MOVE SOUTH THROUGH SOUTH FLORIDA TUESDAY THROUGH
WEDNESDAY. STRONG UPPER LEVEL WINDS ASSOCIATED WITH A VIGOROUS
UPPER LEVEL TROUGH COUPLED WITH LOW LEVEL CONVERGENCE ALONG THE
FRONTAL BOUNDARY WILL PROVIDE AMPLE SUPPORT FOR NUMEROUS
THUNDERSTORMS ACROSS THE AREA. ALTHOUGH A FEW OF THESE STORMS
COULD BE STRONG WITH WIND GUSTS TO 50 MPH AND SMALL HAIL, THE
MAIN THREAT WILL BE THE POTENTIAL FOR VERY HEAVY RAIN AND LOCALIZED
FLOODING.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.

In the hours before

Local storm report, May 15, 2:45 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
245 PM EDT MON MAY 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             HIALEAH                 25.86N 80.29W
05/15/2006  E1.00 INCH       MIAMI-DADE         FL   NWS EMPLOYEE

            QUARTER SIZE HAIL REPORTED BY OFF DUTY NWS EMPLOYEE NEAR
            THE INTERSECTION OF THE PALMETTO EXPRESSWAY AND
            OKEECHOBEE ROAD.

0220 PM     HAIL             DAVIE                   26.09N 80.30W
05/15/2006  E0.25 INCH       BROWARD            FL   TRAINED SPOTTER

            PEA SIZE HAIL REPORTED NEAR I-595 AND UNIVERSITY DRIVE.

0225 PM     HAIL             DORAL                   25.84N 80.36W
05/15/2006  E0.25 INCH       MIAMI-DADE         FL   NWS EMPLOYEE

            OFF DUTY NWS EMPLOYEE REPORTED PEA SIZE HAIL AND 45 MPH
            WINDS IN DORAL.

&&

MOLLEDA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 1:59 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach47 min
May 15, 2:08 PM EDTSevere Thunderstorm WarningMFLBroward52 min
May 15, 2:17 PM EDTSevere Thunderstorm WarningMFLMiami-Dade43 min
May 15, 2:49 PM EDTSpecial Marine WarningMFL56 min
May 15, 3:19 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry56 min
May 15, 3:45 PM EDTSpecial Marine WarningMFL60 min
May 15, 3:52 PM EDTSpecial Marine WarningMFL53 min
May 15, 4:01 PM EDTSpecial Marine WarningMFL59 min
May 15, 4:12 PM EDTSevere Thunderstorm WarningMFLPalm Beach48 min
May 15, 4:12 PM EDTSevere Thunderstorm WarningMFLMiami-Dade63 min
May 15, 4:52 PM EDTSpecial Marine WarningMFL113 min
May 15, 5:07 PM EDTSpecial Marine WarningMFL53 min
May 15, 5:15 PM EDTSevere Thunderstorm WarningMFLMiami-Dade60 min
May 15, 5:47 PM EDTFlash Flood WarningMFLMiami-Dade118 min
May 15, 6:20 PM EDTSpecial Marine WarningMFL85 min
May 15, 6:28 PM EDTSevere Thunderstorm WarningMFLBroward25 min
May 15, 6:38 PM EDTSpecial Marine WarningMFL97 min
May 15, 7:47 PM EDTSevere Thunderstorm WarningMFLMiami-Dade28 min
May 15, 7:58 PM EDTSpecial Marine WarningMFL92 min

Nearby

Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.